Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had severe acidity and gastric problem. Now having migraine. Correct treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 437 Questions
Good Morning Doctor,

I face this problem every winter. last weekend I had severe acidity and gastric problem which is still on from past 5 days due to which I am having migraine like pain on left side of my head.
As soon as I have paracetamol, PudinHara (ayurved) or Digene syrup the head ache subsides after 1 – 2hrous.

It looks like, if I intake any gas related food like potatos etc then next afternoon I'll get sever Acute head ache ( not enitre left side head but like a 'writing pen' length vein which connects to my left eye).

Could you pls suggest the treatment / cure for this.
Posted Tue, 8 Jan 2013 in Digestion and Bowels
Answered by Dr. Abhijit Deshmukh 44 minutes later
Thanks for writing to us.
Its possible that you have migraine or vascular headache which may be accompanied with vomiting, acidity symptoms which usually occur on episodic basis. If is accompanied with eye watering, nose stuffiness then it suggests so.
Sometimes acidity may be accompanied by headache. You can take an OTC medication like Pantoprazole under the guidance of a physician . You can take Tablet paracetamol 500 mg 1 tablet 2-3 times a day for headache. Please see a neurologist if headache is persistent.
Hope this answers your query.
Please do let me know if you have any more questions.
Wish you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor